MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP FOR TIBIAL NAILS-EX T40 STARDRIVE GRAY/0MM EXT; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI END CAP FOR TIBIAL NAILS-EX T40 STARDRIVE GRAY/0MM EXT; NAIL, FIXATION, BONE
Model Number 04.004.008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, patient underwent hardware removal due to nonunion.The date of original implantation was on (b)(6) 2020.Patient was revised to a new tibial nail ex.The procedure was successfully completed.The patient outcome was okay.This report is for a titanium (ti) end cap for tibial nails.This is report 2 of 6 for (b)(4).

Brand Name
TI END CAP FOR TIBIAL NAILS-EX T40 STARDRIVE GRAY/0MM EXT
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10489512
Report Number2939274-2020-03969
Device Sequence Number2676154
Product Code JDS
UDI-Device Identifier10886982083456
UDI-Public(01)10886982083456
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.008
Device Catalogue Number04.004.008
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2020
Initial Report FDA Received Date09/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;